# SDR IPXA2017032115382

- Difficulty date: February 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT  XOS. 693 AND 703.  REPAIRED THE DOUBLER IAW EA 011-5730-01-A6715, REV I/R AND EO MD11-5730-63670-A. (MAJOR)
